MathSciNet Relay Station
MathSciNet bibliographic data
MR1283556 57R45 (57R20 57R35 57R42)
Kikuchi, Shigeki; Saeki, Osamu Remarks on the topology of folds. Proc. Amer. Math. Soc. 123 (1995), no. 3, 905–908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement